Translator Disclaimer
July 2002 On the conjugacy theorem of Cartain subalgebras
A. A. George Michael
Hiroshima Math. J. 32(2): 155-163 (July 2002). DOI: 10.32917/hmj/1151007553

Abstract

We shall give a new elementary proof for the conjugacy theorem of Cartan subalgebras of a finite-dimensional Lie algebra over an algebraically closed field of characteristic zero.

Citation

Download Citation

A. A. George Michael. "On the conjugacy theorem of Cartain subalgebras." Hiroshima Math. J. 32 (2) 155 - 163, July 2002. https://doi.org/10.32917/hmj/1151007553

Information

Published: July 2002
First available in Project Euclid: 22 June 2006

MathSciNet: MR1925894
Digital Object Identifier: 10.32917/hmj/1151007553

Subjects:
Primary: 17B05

Rights: Copyright © 2002 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.32 • No. 2 • July 2002
Back to Top